# SDR AUS20020721

- Difficulty date: July 15, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: AE2464163E0192
- Condition: Ruptured
- Location: Landing Gear Ret
- Component: Landing Gear Ret
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR DOWNLOCK ACTUATOR HYDRAULIC HOSE RUPTURED. LOSS OF HYDRAULIC FLUID.
